# SDR CALA2019121302190

- Difficulty date: December 11, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 61,302 hours, 22,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660U21
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA INTERCOSTAL BETWEEN STA 947 AND STA 967, LBL 48 HAS CORROSION AROUND FASTENER HOLES. (REF NR 99861631) REMOMVED AND INSTALL NEW INTERCOSTAL BETWEEN STA 947 AND 967.LBL 48 AS PER 737-800 SRM 51-40-02 AND DRW 147A5650.
